# SDR ASOA2014120511816

- Difficulty date: November 14, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 17,471 hours, 12,234 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR, FUSELAGE SIDE, HINGE AFT LUG LAND GOUGED BY ROLL PIN.   REPAIRED THE HINGE IAW REO 670-53-21-582-REV B.
